# SDR ECI10513

- Difficulty date: January 21, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,901 hours, 3,774 cycles
- Engine: Ge CF348E5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 1159SCC2121
- Condition: Misaligned
- Location: Flap Asymmetry
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT RETRACT AFTER LANDING.  FLAP ASYMMETRY SWITCHES FOUND TO BE OUT OF ADJUSTMENT.
